# SDR ASAA2023021841983

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,614 hours, 15,196 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON RECALL. RESETS ON MASTER CAUTION PUSH TO RESET. GROUNDED - YES. CREW REPORTED TEST FLIGHT PROBABLE CAUSE OF SPEED TRIM LIGHT DUE TO MANUAL REVERSION PORTION OF FLIGHT. ACCOMPLISHED B737-800 FIM 22-11 TASK 849. MULTIPLE COLUMN OVERRIDE AND PWR CONT UNIT FAULTS ON 1 AND 2 DFCS FAULT HISTORY. BITE TEST OF DFCS 1 AND 2 OPS NORMAL REF FIM 22-11 TASK 801. LIBRARY TEST 60.32 PASS.
